# SDR MALA070202

- Difficulty date: December 21, 2007
- Submitted: December 29, 2007
- Operation: Air carrier
- Aircraft: N418XJ
- Make and model: Saab 340B
- Aircraft serial: 340B418
- Aircraft time: 24,597 hours, 26,952 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN CARGO DOOR EXTERIOR SKIN, UPPER AFT AREA.  REPAIRED IAW MAL EO NR S52028.
